# SDR DALA2015041502795

- Difficulty date: April 14, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 49,790 hours, 13,431 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THAT LIFE RAFT COMPARTMENT DOOR IS NOT CLOSING WHEN RAFT IS INSTALLED BETWEEN LAV C AND D DUE TO POSSIBLY BEING PACKED INCORRECTLY.  LIFE RAFT ASSY WAS R & R.  L
